MEDTRONIC MINIMED XMTR MMT-7811NA GST3C LOCKOUT; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Back to Search Results |
| Model Number |
MMT-7811NA |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Inspected 1 opened/used sensor and performed continuity resistance test and sensor passed per specifications.Performed the sensor initialization test using a new lab transmitter with a 7xx/5xx paradigm pump, connected the sensor to the transmitter and placed it in 100 bts solution, confirmed the communication icon was displayed and that the transmitter was flashing while connected to the sensor.Sensor passed per specifications.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
Information received by medtronic indicated that the customer had a loss of communication issue between the pump and the transmitter.No harm requiring medical intervention was reported.Troubleshooting was performed and found that the correct transmitter id was programmed into the pump and the issue was not resolved.Product will be return for analysis.
Additional Manufacturer Narrative
Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Information provided in the follow up report in section g4 was submitted with incorrect 'aware date'.The aware date should be considered as '08-apr-2023'.